Advertisement

Functional Analysis and Its Applications

, Volume 19, Issue 4, pp 321–323 | Cite as

Index of convolution operators with slowly varying coefficients on Abelian groups

  • V. M. Deundyak
  • B. Ya. Shteinberg
Brief Communications

Keywords

Functional Analysis Abelian Group Convolution Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. O. Cordess, "On compactness of commutators of multiplications and convolutions and boundedness of pseudodifferential operators," J. Funct. Anal.,18, No. 2, 115–131 (1975).Google Scholar
  2. 2.
    B. Ya. Shteinberg, "Convolution type operators on locally compact groups," Funkts. Anal. Prilozhen.,15, No. 3, 95–96 (1981).Google Scholar
  3. 3.
    B. Ya. Shteinberg, Convolution Type Operators on Locally Compact Groups [in Russian], Manuscript Deposited in the All-Union Institute of Scientific and Technical Information, Dep. No. 715–80 (1980).Google Scholar
  4. 4.
    V. M. Deundyak and V. S. Pilidi, "A certain algebra of operators of convolution type," Mat. Issled.,2, No. 9, 28–37 (1974).Google Scholar
  5. 5.
    T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs (1969).Google Scholar
  6. 6.
    E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol. 1, Springer-Verlag, Berlin—New York (1963).Google Scholar
  7. 7.
    E. H. Spanier, Algebraic Topology, McGraw-Hill, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • V. M. Deundyak
  • B. Ya. Shteinberg

There are no affiliations available

Personalised recommendations